MAUDE Adverse Event Report: GALT MEDICAL CORP. TRANSITIONLESS MICRO-INTRODUCER KIT; PERCUTANEOUS SHEATH INTRODUCER KIT

GALT MEDICAL CORP. TRANSITIONLESS MICRO-INTRODUCER KIT; PERCUTANEOUS SHEATH INTRODUCER KIT
Model Number KIT-038-03
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient was prepped/ draped in sterile fashion.Per cardiologist's notes: a percutaneous needle stick was achieved through the left subclavian vein.A guidewire was then inserted into the left subclavian vein.Resistance was met and while retracting the wire, the tip broke off.Contrast angiography was performed demonstrating that the wire was not intravascular.Access was then again achieved via micropuncture under angiography.Manufacturer response for percutaneous sheath introducer kit, transitionless micro-introducer kit (per site reporter).Reported by the cardiac cath lab manager to manufacturer.

Brand Name
TRANSITIONLESS MICRO-INTRODUCER KIT
Common Device Name
PERCUTANEOUS SHEATH INTRODUCER KIT
Manufacturer (Section D)
GALT MEDICAL CORP.
2220 merritt dr
garland TX 75041
MDR Report Key8119529
Report Number8119529
Device Sequence Number16564691
Product Code OFL
UDI-Device Identifier00841268104549
UDI-Public(01)00841268104549(17)220828(10)G18194884
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2018
Report Date (Section F) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKIT-038-03
Device Catalogue NumberKIT-038-03
Device Lot NumberG18194884
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/30/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight66
Date Report Sent to FDA11/20/2018